MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/4 HOLES/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/4 HOLES/RIGHT; PLATE,FIXATION,BONE
Model Number 02.118.402
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: customer quality investigation: the implant(s) was not returned, and the investigation will be completed based on the supplied image(s).The image(s) was reviewed, and the complaint condition(s) of will not lock/unlock was confirmed as the image shows the top two locking holes on the right side with damaged threads which will hinder the functionality.As the implants) was not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed and no issues were noted.There is no indication that a design or manufacturing issue contributed to the complaint as the circumstances during the time of the event are unknown.No new malfunctions were observed during this investigation that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: part number: 02.118.402, lot number: 7759290, part manufacture date: august 18, 2014, manufacturing location: (b)(4), part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm va-lcp lateral distal fibula plate was processed through the normal manufacturing and inspection operations with no non-conformance's or rework noted.The lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the device history record for the raw material revealed no complaint related anomalies.The device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history review: the lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the va-lcp lateral distal fibula plate was unable to be secured with the unknown locking screws.The procedure was successfully completed using another plate.There was no patient consequence.There was no surgical delay.Concomitant device reported: unk - screw: (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) 2.7mm va-lcp lateral distal fibula plate/4 holes/right.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- no definitive root cause was able to be determined as the circumstances surrounding the complaint are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part number: 02.118.402.Lot number: 7759290.Part manufacture date: 18 august 2014.Manufacturing location: elmira.Part expiration date: n/a.Nonconformance noted: n/a.A review of the device history record for the raw material revealed no complaint related anomalies.The device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Part number: 02.118.402.Lot number: 7759290.Part manufacture date: 18 august 2014.Manufacturing location: elmira.Part expiration date: n/a.Nonconformance noted: n/a.A review of the device history record for the raw material revealed no complaint related anomalies.The device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The lot quantity pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.,the lot quantity pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/4 HOLES/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11216673
Report Number2939274-2021-00417
Device Sequence Number2994234
Product Code HRS
UDI-Device Identifier10886982038821
UDI-Public10886982038821
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.402
Device Catalogue Number02.118.402
Device Lot Number7759290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date02/11/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING